# SDR SWAA2024062505471

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 60,161 hours, 36,327 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Egt Indication
- Part number: UNNOWN
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O #2 ENGINE EGT HAD AN EXCEEDENCE; EGT OF 960 FOR 5 SEC'S EGT GAUGE TURNED RED. PULLED POWER BACK & EGT RETURNED TO LIMITS. PER THE ENGINE EXCEEDENCE PAGE THE #2 ENGINE EXCEEDENCE WAS 958 DEGREES FOR 2 SECONDS & FOUND TO BE IN ZONE A ACCOMPLISHED A VISUAL INSP. OF THE #2 ENG INLET & EXHAUST WITH NO DEFECTS OR DAMAGE NOTED PER AMM 71-00-00 & FIM 71-06 TASK 805. A/C OK FOR SERVICE.<[01] PER THE ENGINE EXCEEDENCE PAGE THE #2 ENGINE EXCEEDENCE WAS 958 DEGREES FOR 2 SECONDS & FOUND TO BE IN ZONE A; ACCOMPLISHED A VISUAL INSP. OF THE #2 ENG INLET & EXHAUST WITH NO DEFECTS OR DAMAGE NOTED PER AMM 71-00-00 & FIM 71-06 TASK 805. A/C OK FOR SERVICE.
